Table of Contents


Amitav Doley, Budheswar Deka, A. Bharali
Misbalance degree matrix and related energy of graphs
J. Math. Comput. Sci., 10 (2020), 436-447
PDF

Salome James, Gowri Thumbur, P. Vasudeva Reddy
Secure and efficient identity-based proxy signature scheme with message recovery
J. Math. Comput. Sci., 10 (2020), 448-473
PDF

I. Christal Bai, T. Shyla Isac Mary
On (gg)∗-separation axioms
J. Math. Comput. Sci., 10 (2020), 474-478
PDF

G. Sangeetha, G. Mahesh, K. Phaneendra
Fitted difference approach for differential equations with delay and advanced parameters
J. Math. Comput. Sci., 10 (2020), 479-496
PDF

Mohammad Ali Nilforooshan
Memory-efficient self-cross-product for large matrices using R and Python
J. Math. Comput. Sci., 10 (2020), 497-506
PDF

K. Anthony Singh
New fixed point theorems for modified generalized rational α-ψ-Geraghty contraction type maps
J. Math. Comput. Sci., 10 (2020), 507-521
PDF

Ma’mon Abu Hammad, A. Awad, R. Khalil, E. Aldabbas
Fractional distributions and probability density functions of random variables generated using FDE
J. Math. Comput. Sci., 10 (2020), 522-534
PDF

S. C. Patekar, M. M. Shikare
On the path energy of some graphs
J. Math. Comput. Sci., 10 (2020), 535-543
PDF

Johan Kok, Sudev Naduvath
Some new results on proper colouring of edge-set graphs
J. Math. Comput. Sci., 10 (2020), 544-553
PDF

Ganesh Kumar Thakur, Bandana Priya, Pawan Kumar Sharma
Optimal selection of network in heterogeneous environment based on fuzzy approach
J. Math. Comput. Sci., 10 (2020), 554-571
PDF

J. Carmel Pushpa Raj, V. Vairaperumal, J. Maria Joseph, E. Ramganesh
Common fixed point theorem for mapping with the generalized weakly contractive conditions in metric spaces
J. Math. Comput. Sci., 10 (2020), 572-583
PDF

Govind P. Kamble, Mohammed Mazhar-Ul-Haque
Remark on stability of fractional order partial differential equation
J. Math. Comput. Sci., 10 (2020), 584-600
PDF

A. Gaith, R. Khalil, M. Horani
Atomic solution of second order vector valued fractional differential equations
J. Math. Comput. Sci., 10 (2020), 601-605
PDF

Venkat Narayanan, Suresh Suseela, Kala -
On 2 acyclic simple graphoidal covering of bicyclic graphs
J. Math. Comput. Sci., 10 (2020), 606-632
PDF

RM. Sivagama Sundari, AP. Dhana Balan
Strongly spZc-connected spaces in topology
J. Math. Comput. Sci., 10 (2020), 633-638
PDF

B. Sooryanarayana, S.B. Chandrakala, G.R. Roshini
Zagreb indices at a distance 2
J. Math. Comput. Sci., 10 (2020), 639-655
PDF

K.P. Premodkmuar, Charles Dominic, Baby Chacko
Connected k-forcing sets of graphs and splitting graphs
J. Math. Comput. Sci., 10 (2020), 656-680
PDF

Mourad Oqla Massa'deh, Abdulazeez Alkouri, Ali Ahmad Fora
A study in intuitionistic Q - fuzzy ideals of KU - algebras
J. Math. Comput. Sci., 10 (2020), 681-691
PDF

Abdullahi Sanusi, Ibrahim Yusuf, Mamuda Bala Yusif
Performance evaluation of an industrial configured as series-parallel system
J. Math. Comput. Sci., 10 (2020), 692-712
PDF

Mairembam Bina Devi, N. Priyobarta, Yumnam Rohen
Some common best proximity points theorems for generalised rational α-φ-geraghaty proximal contractions
J. Math. Comput. Sci., 10 (2020), 713-727
PDF



J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS